MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® EXTENSION CABLE
Model Number 153622
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that temperature was not displayed when connected, 50 percent of the time it was connected.
 
Additional Manufacturer Narrative
The reported event is confirmed, cause unknown.Two temperature cables were returned without the original packaging.No damage to either cable was noted.Connections of the cord to the plug and socket were secure.The cables were labeled and tested separately.As the out of specification measurements confirmed to not be a cause of erratic display, the reported event will be confirmed cause unknown.The device was used for diagnostic purposes.As the reported event can potentially be supplier related or caused by the user and we are unable to determine the actual cause, the reported event will be confirmed cause unknown.A potential root cause for this failure is "wrong dimensions on competitors or our own connector" or "user damaged pins when inserting connector".A dhr review cannot be completed as the lot number is unknown.The instructions for use were found adequate and state the following: "for use with bard temperature-sensing products and accessories".H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARD® EXTENSION CABLE
Common Device Name
EXTENSION CABLE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17049662
Report Number1018233-2023-03995
Device Sequence Number14297136
Product Code EZL
UDI-Device Identifier00801741045875
UDI-Public(01)00801741045875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number153622
Device Catalogue Number153622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown